# SDR SIMA201112603

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 19,011 hours, 16,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT OVERWING EMERGENCY EXIT HAS AN OPEN INDICATION ON EICAS WITH THE HATCH INSTALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED THE RIGHT OVERWING EMERGENCY EXIT SWITCH AND OPERATIONALLY CHECKED IAW EMB AMM TASK 52-75-01-700-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
